# SDR AALA202303061534

- Difficulty date: March 4, 2023
- Submitted: March 6, 2023
- Operation: Air carrier
- Aircraft: N341SV
- Make and model: Boeing 737823
- Aircraft serial: 44487
- Aircraft time: 5,848 hours, 2,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: SEATS ROWS 16-17-18-19 EMERGENCY LIGHTS INOPERATIVE. FOUND CONNECTOR LOOSE UNDER SEAT 16B, RECONNECTED AND TIGHTENED CONNECTOR.
